# SDR AALA202506029094

- Difficulty date: May 24, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 34,993 hours, 15,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A850130
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN RIGHT HAND SILL WEB BETWEEN BS 927 AND BS 950. REPLACED WEB PER AARD 51-00-05-1 AND EA364911.
